Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 88, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Sep 24, 2014, 5:50 PM MDT for Doña Ana County, Luna County, Sierra County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2014, 5:50 PM MDT (23:50 UTC)
- Expired
- Sep 24, 2014, 8:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Doña Ana County, NM, Luna County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 88 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 319 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1348 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894
WGUS54 KEPZ 242350
FFWEPZ
NMC013-029-051-250245-
/O.NEW.KEPZ.FF.W.0088.140924T2350Z-140925T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
550 PM MDT WED SEP 24 2014
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...
NORTHEASTERN LUNA COUNTY IN SOUTH CENTRAL NEW MEXICO...
WEST CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 845 PM MDT
* AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
HATCH...
PLACITAS...
PLACITAS IN DONA ANA COUNTY...
UVAS VALLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.
&&
LAT...LON 3246 10700 3227 10747 3249 10762 3268 10723
3273 10715
$$
ROGASHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 2:06 PM MDT, 3 hours 44 minutes earlier.
Area forecast discussion, Sep 24, 2:06 PM MDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 206 PM MDT WED SEP 24 2014 .SYNOPSIS... HIGH PRESSURE ALOFT FOLLOWED BY WESTERLY WINDS WILL BRING SEASONABLY WARM MOSTLY DRY WEATHER TO SOUTHERN NEW MEXICO AND WEST TEXAS THROUGH EARLY NEXT WEEK. HOWEVER SUFFICIENT MOISTURE WILL FLOW INTO THE REGION AND THIS ALONG WITH UPPER DISTURBANCES WILL BRING A FEW AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO THE AREA EACH DAY. SOME OF THE STORMS THIS AFTERNOON AND TONIGHT MAY PRODUCE HEAVY RAINS...HAIL AND GUSTY WINDS. && .DISCUSSION... AIR MASS REMAINS RATHER MOIST AND UNSTABLE OVER SOUTHERN NEW MEXICO AND WEST TEXAS WITH MORNING RAOB SHOWING A 1300 J/KG CAPE A A PRECIPITABLE WATER OF AN INCH. A WEAK UPPER VORTICITY AXIS WILL MEANWHILE MOVE INTO THE EASTERN PORTIONS OF THEW CWA THIS AFTERNOON AND THIS EVENING WITH SUFFICIENT LIFT TO GENERATE SOME DEEPER CONVECTION, ESPECIALLY EASTERN HALF OF THE REGION. LOW WET BULB ZERO HEIGHTS...DRY AIR ALOFT AND DCAPES ABOVE 1100 J/KG INDICATE RISK OF BOTH HAIL AND STRONGER DOWNBURSTS IN ADDITION TO THE LOCALLY HEAVY RAINS. THURSDAY THROUGH FRIDAY LOW LEVEL EASTERLY WINDS WILL SUSTAIN LOWER TROPOSPHERIC MOISTURE TRANSPORT WHICH COMBINED WITH DAYTIME HEATING WILL KEEP AIR MASS AT LEAST WEAKLY UNSTABLE. HOWEVER THE CWA WILL ALSO BE LOCATED BETWEEN AN HIGH AMPLITUDE BUT UNUSUALLY NARROW RIDGE TO THE WEST AND A CLOSED LOW SLOWLY APPROACHING FROM THE SOUTHEAST WITH CIRCULATION AROUND THESE FEATURES ADVECTING DRIER AIR ALOFT. AS A RESULT PRECIPITABLE WATER VALUES WILL FALL BELOW AN INCH. THUS THUNDERSTORM COVERAGE WILL BE RATHER SPARSE WITH MOST LOCATIONS STAYING DRY. ON SATURDAY VERY DEEP UPPER LOW MOVES EASTWARD INTO GREAT BASIN WITH ASSOCIATED TRAILING TROUGH PUSHING ACROSS ARIZONA. BACKING FLOW AHEAD OF SYSTEM WILL PULL SOME MOISTURE INTO AT LEAST WESTERN SECTIONS OF THE CWA WHERE PRECIPITABLE WATER WILL CLIMB ABOVE AN INCH AND CAPES WILL REACH 1000 J/KG. THUS EXPECT SCATTERED STORMS FAR WESTERN ZONES SATURDAY WITH THE INCREASING WIND SHEAR PUSHING SOME STORMS TOWARD SEVERE LEVELS. ELSEWHERE DRIER AIR WILL LIMIT BOTH COVERAGE AND STORM INTENSITY. SATURDAY NIGHT AND SUNDAY MODELS INDICATE UPPER LOW LIFTING TO THE NORTHEAST RESULTING IN A MORE ZONAL/WESTERLY FLOW ACROSS THE CWA. SO LOOK FOR CONTINUED SEASONABLY WARM WEATHER WITH ONLY SLIGHT CHANCES OF THUNDER LATER PERIODS. && .AVIATION...VALID 25/00Z - 26/00Z... SCT MTN ISOLD LOWLAND TSMS WILL BE ONGOING AT BEGINNING OF PD WITH 3SM TSRA BKN030-040. SIMILAR CONDITIONS EXPECTED AFT 18Z ACROSS AREA. A SYSTEM MAY DROP OUT OF THE N AFT 06Z AND BRING MORE WIDESPREAD SHOWERS AND TSMS TO GENERALLY SIERRA AND OTERO COUNTIES. OUTSIDE OF STORMS...EXPECT P6SM FEW-SCT060-080 SCT-BKN150-200 WITH E TO SE WINDS UNDER 10KTS. && .FIRE WEATHER... A GRADUAL DRYING TREND IS EXPECTED ACROSS THE REGION OVER THE COMING DAYS AS NNE FLOW ALOFT DEVELOPS AHEAD OF BUILDING UPPER RIDGE. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE 30 TO 40 PERCENT RANGE. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE EACH AFTERNOON AND EVENING...BUT COVERAGE IS NOT EXPECTED TO BE NEARLY AS WIDESPREAD AS EVENTS OVER THE LAST WEEK OR TWO THROUGH FRIDAY. THERE WILL BE A STRONG UPPER LOW MOVING INTO THE NORTHWEST U.S. THIS WEEKEND WHICH WILL BRING A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER SOUTHWESTERN NEW MEXICO. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 65 84 64 85 63 / 20 10 0 10 0 SIERRA BLANCA 58 81 58 81 57 / 20 20 0 10 0 LAS CRUCES 63 81 60 81 60 / 20 10 0 10 0 ALAMOGORDO 62 87 62 85 60 / 20 20 0 10 0 CLOUDCROFT 45 62 46 63 46 / 30 30 20 20 20 TRUTH OR CONSEQUENCES 63 82 61 84 59 / 20 20 0 20 0 SILVER CITY 59 79 57 79 56 / 30 20 10 20 10 DEMING 62 83 59 83 59 / 20 10 0 20 0 LORDSBURG 63 86 62 85 62 / 10 10 0 20 10 WEST EL PASO METRO 66 82 63 84 63 / 20 10 0 10 0 DELL CITY 59 81 59 82 58 / 20 20 0 10 0 FORT HANCOCK 63 84 62 85 62 / 20 10 0 10 0 LOMA LINDA 58 77 59 79 58 / 20 20 0 20 0 FABENS 63 84 61 87 60 / 20 10 0 10 0 SANTA TERESA 64 81 63 83 61 / 20 10 0 10 0 WHITE SANDS HQ 62 80 61 81 60 / 20 20 0 10 0 JORNADA RANGE 59 82 57 83 56 / 20 20 0 10 0 HATCH 61 79 59 81 57 / 20 10 0 10 0 COLUMBUS 63 82 60 83 60 / 10 10 0 20 0 OROGRANDE 62 81 62 82 61 / 20 20 0 10 0 MAYHILL 50 69 51 70 50 / 30 30 20 20 20 MESCALERO 51 72 51 73 51 / 30 30 20 20 20 TIMBERON 51 68 50 71 50 / 30 30 20 20 20 WINSTON 52 73 53 75 52 / 30 30 20 20 20 HILLSBORO 56 75 56 76 56 / 20 10 0 20 10 SPACEPORT 60 81 57 82 55 / 20 20 0 10 0 LAKE ROBERTS 54 78 53 79 52 / 30 20 20 20 20 HURLEY 60 80 58 81 57 / 20 20 0 20 10 CLIFF 58 82 55 84 54 / 20 20 0 20 10 MULE CREEK 53 81 51 82 50 / 20 20 0 20 20 FAYWOOD 59 77 58 78 57 / 20 20 0 20 10 ANIMAS 64 87 62 85 61 / 10 10 0 20 10 HACHITA 61 83 59 84 57 / 10 10 0 20 10 ANTELOPE WELLS 60 84 55 85 55 / 10 10 0 20 10 CLOVERDALE 59 83 56 84 56 / 10 10 0 20 20 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH/26 GRZYWACZ
Hazardous weather outlook, Sep 24, 1:12 PM MDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 112 PM MDT WED SEP 24 2014 NMZ401>417-TXZ418>424-251700- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 112 PM MDT WED SEP 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS MOUNTAIN AREAS WITH ISOLATED THUNDERSTORMS LOWLANDS THIS AFTERNOON AND THIS EVENING. A FEW STORMS MAY PRODUCE LOCALLY HEAVY RAINS WITH UP TO AN INCH OF RAINFALL POSSIBLE. IN ADDITION SEVERAL STORMS MAY PRODUCE HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY WITH MOST ACTIVITY OCCURRING AROUND THE HIGHER MOUNTAINS. STRONGER STORMS WITH HAIL AND DAMAGING WINDS MAY ALSO OCCUR ALONG THE ARIZONA BORDER REGION ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. ROGASH
In the hours before
Special weather statement, Sep 24, 4:00 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 400 PM MDT WED SEP 24 2014 NMZ413-TXZ418-419-242245- EASTERN/CENTRAL EL PASO COUNTY TX-SOUTHERN TULAROSA BASIN NM-WESTERN EL PASO COUNTY TX- 400 PM MDT WED SEP 24 2014 ...STRONG THUNDERSTORMS THREATENING EXTREME SOUTHEASTERN DONA ANA... SOUTHWESTERN OTERO AND CENTRAL EL PASO COUNTIES THROUGH 445 PM MDT... AT 355 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM MOVING INTO THE EL PASO AREA FROM THE NORTHEAST. HEAVY RAIN...PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EAST EL PASO... NORTHEAST EL PASO... CHAPARRAL... FORT BLISS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3168 10626 3180 10650 3206 10646 3206 10617 TIME...MOT...LOC 2159Z 180DEG 0KT 3191 10624 ROGASH
Special weather statement, Sep 24, 4:44 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
444 PM MDT WED SEP 24 2014
NMZ411-413-TXZ418-419-242330-
EASTERN/CENTRAL EL PASO COUNTY TX-SOUTHERN DONA ANA COUNTY/MESILLA
VALLEY NM-SOUTHERN TULAROSA BASIN NM-WESTERN EL PASO COUNTY TX-
444 PM MDT WED SEP 24 2014
...STRONG THUNDERSTORMS THREATENING SOUTHEASTERN DONA ANA AND
NORTHWESTERN EL PASO COUNTIES THROUGH 530 PM MDT...
AT 433 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS NEAR ANTHONY...MOVING SOUTHWEST AT 20 MPH.
HEAVY RAIN...PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTHEAST EL PASO...
WEST EL PASO...
SUNLAND PARK...
ANTHONY...
BERINO...
ANTHONY GAP...
CHAMBERINO...
SANTA TERESA...
LA UNION...
WESTWAY...
FRANKLIN MOUNTAINS STATE PARK...
THE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3200 10688 3216 10648 3186 10636 3177 10658
3178 10670
TIME...MOT...LOC 2239Z 057DEG 6KT 3199 10663
ROGASHSpecial weather statement, Sep 24, 5:11 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 511 PM MDT WED SEP 24 2014 NMZ407-409>411-250000- NORTHERN DONA ANA COUNTY NM-SIERRA COUNTY LAKES NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM- 511 PM MDT WED SEP 24 2014 ...STRONG THUNDERSTORMS THREATENING WESTERN DONA ANA...NORTHEASTERN LUNA AND SOUTHERN SIERRA COUNTIES THROUGH 600 PM MDT... AT 510 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS OVER THE AREA. HEAVY RAINFALL...PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NUTT... GARFIELD... DERRY... UVAS VALLEY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3219 10736 3256 10758 3284 10728 3226 10699 TIME...MOT...LOC 2310Z 071DEG 9KT 3279 10728 ROGASH
Special weather statement, Sep 24, 5:15 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
515 PM MDT WED SEP 24 2014
NMZ409-412-414-250015-
CENTRAL TULAROSA BASIN NM-SIERRA COUNTY LAKES NM-WEST SLOPES
SACRAMENTO MOUNTAINS BELOW 7500 FEET NM-
515 PM MDT WED SEP 24 2014
...STRONG THUNDERSTORMS THREATENING EXTREME NORTHEASTERN DONA ANA...
NORTHWESTERN OTERO AND NORTHEASTERN SIERRA COUNTIES THROUGH 615 PM
MDT...
AT 507 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 42 MILES NORTHWEST OF TULAROSA...MOVING
SOUTHWEST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
TULAROSA...
THREE RIVERS...
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3340 10636 3339 10594 3299 10592 3299 10701
3349 10699 3348 10638
TIME...MOT...LOC 2315Z 061DEG 7KT 3343 10662
NOVLANSpecial weather statement, Sep 24, 5:16 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
516 PM MDT WED SEP 24 2014
NMZ411-TXZ418-250000-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-WESTERN EL PASO COUNTY TX-
516 PM MDT WED SEP 24 2014
...STRONG THUNDERSTORMS THREATENING SOUTHERN DONA ANA AND
NORTHWESTERN EL PASO COUNTIES THROUGH 600 PM MDT...
AT 508 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORM OVER THE WEST EL PASO AND SUNLAND PARK AREAS.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
WEST EL PASO...
SUNLAND PARK...
ANTHONY...
CHAMBERINO...
VADO...
SANTA TERESA...
LA UNION...
VINTON...
CANUTILLO...
KILBOURNE HOLE...
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3210 10711 3212 10664 3178 10654 3177 10672
3178 10702
TIME...MOT...LOC 2315Z 072DEG 9KT 3203 10678
ROGASHSpecial weather statement, Sep 24, 5:24 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 524 PM MDT WED SEP 24 2014 NMZ401-402-404-250030- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-UPPER GILA RIVER VALLEY NM- 524 PM MDT WED SEP 24 2014 ...STRONG THUNDERSTORMS THREATENING CENTRAL GRANT COUNTY THROUGH 630 PM MDT... AT 517 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF BUCKHORN...MOVING SOUTHWEST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... BUCKHORN... RIVERSIDE... MANGAS SPRINGS... GILA... CLIFF... GILA RIPARIAN PRESERVE... STATE ROAD 180 BETWEEN BUCKHORN AND MANGAS SPRINGS... TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3272 10872 3307 10884 3311 10841 3290 10827 TIME...MOT...LOC 2323Z 046DEG 12KT 3295 10853 NOVLAN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 6:50 PM MDT | Areal Flood Advisory | EPZ | Grant | 115 min |
| Sep 24, 1:04 PM MDT | Special Weather Statement | EPZ | Otero | 41 min |
| Sep 24, 1:11 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 64 min |
| Sep 24, 1:42 PM MDT | Flash Flood Warning | EPZ | Otero | 2 hr |
| Sep 24, 1:56 PM MDT | Special Weather Statement | EPZ | Otero | 64 min |
| Sep 24, 2:07 PM MDT | Flash Flood Warning | EPZ | Otero | 3 hr |
| Sep 24, 2:28 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 62 min |
| Sep 24, 3:04 PM MDT | Special Weather Statement | EPZ | Otero | 56 min |
| Sep 24, 3:13 PM MDT | Special Weather Statement | EPZ | Sierra | 62 min |
| Sep 24, 3:30 PM MDT | Special Weather Statement | EPZ | Otero | 45 min |
| Sep 24, 3:47 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Sierra | 88 min |
| Sep 24, 3:50 PM MDT | Special Weather Statement | EPZ | Doña Ana | 40 min |
| Sep 24, 3:53 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 37 min |
| Sep 24, 4:13 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 62 min |
| Sep 24, 4:16 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Sierra | 119 min |
| Sep 24, 4:18 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 57 min |
| Sep 24, 5:08 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 67 min |
| Sep 24, 5:11 PM MDT | Special Weather Statement | EPZ | Doña Ana | 49 min |
| Sep 24, 5:15 PM MDT | Special Weather Statement | EPZ | 60 min | |
| Sep 24, 5:16 PM MDT | Special Weather Statement | EPZ | Doña Ana | 44 min |
| Sep 24, 5:24 PM MDT | Special Weather Statement | EPZ | Grant | 66 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.